# SDR DL76L010859

- Difficulty date: May 28, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 49,976 hours, 7,804 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO CCS DUE TO LAV SYSTEMS INOP.  SERVICED LAVS.
